# SDR ASAA2023121347264

- Difficulty date: December 13, 2023
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367160000000
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 504: CABIN FLOOR PANEL 251BF 2 OFF DENTS. GROUNDED - YES. REPAIRED 2EA DENTS ON CABIN FLOOR PANEL 251BFIAW A320-200 SRM 53-02-00-300-001 THIS IS A CATEGORY A PERMENANT REPAIR. FH-35266:10  FC-11749  WV-015
